# SDR USAABB96056

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Overpressure Sw
- Part number: S210U1222
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL 3 - WITH LEFT PACK ON MEL, AIRCRAFT DEPARTED PHL FOR LAX.  PASSING THROUGHT 10,000 FT THE CREW RECEIVED THE EICAS MESSAGE 'R ENG PRV' AND SECURED THE RIGHT BLEED SYSTEM.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT OVERPRESSURE SWITCH FOR THE BLEED PROBLEM, AND THE LEFT FLOW CONTROL VALVE FOR THE LEFT AIR CONDITIONING PACK PROBLEM.  (M)
